# SDR P5CA9800515

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER INBD EDGE SEPARATED AND HAS 2 AREAS OF DELAMINATION.  REPAIRED WITH FIBERGLASS AND BONDED PER SRM 51-40-06.
